The EMS Publishing House is now EMS Press and has its new home at ems.press.

Please find all EMS Press journals and articles on the new platform.

Revista Matemática Iberoamericana


Previous issue  | Next issue  | Most recent Issue | All Issues | RMI summary
Volume 13, Issue 2, 1997
Metadata
 

The phase of the Daubechies filters
Djalil Kateb and Pierre Gilles Lemarié-Rieusset
pp. 245–305
Abstract | Full-Text PDF (430 KB) | Metadata

$L^p$-bounds for spherical maximal operators on $\mathbb Z^n$
Akos Magyar
pp. 307–317
Abstract | Full-Text PDF (202 KB) | Metadata

Hilbert transform, Toeplitz operators and Hankel operators, and invariant $A_\infty$ weights
Sergei Treil, Alexander Volberg and Dechao Zheng
pp. 319–360
Abstract | Full-Text PDF (353 KB) | Metadata

Complete interpolating sequences for Paley-Wiener spaces and Muckenhoupt's ($A_p$) condition
Yurii I. Lyubarskii and Kristian Seip
pp. 361–376
Abstract | Full-Text PDF (260 KB) | Metadata

Statistic of the winding of geodesics on a Riemann surface with finite area and constant negative curvature
Nathanaël Enriquez and Yves Le Jan
pp. 377–401
Abstract | Full-Text PDF (295 KB) | Metadata

A note on eigenvalues of ordinary differential operators
Alan Ho
pp. 403–410
Abstract | Full-Text PDF (169 KB) | Metadata

The bilinear Hilbert transform is pointwise finite
Michael T. Lacey
pp. 411–469
Abstract | Full-Text PDF (462 KB) | Metadata